MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that his dario meter always reads 20 mg/dl or more than his non-dario meter.The user also stated that he already received a new cartridge of strips and replacement meter, however his issue persists.The user reported that he ordered new strips and control solution for his non-dario meter and once it is received, he will perform another comparison with his dario meter.In addition, the user also mentioned that he has an upcoming yearly checkup with his doctor where he will test his dario meter against the doctor's meter.As of this date, this case is still in progress, as the user requested a follow up from dario after his doctor's appointment.If new information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On october 7th, the user contacted dario to report inconsistent and high blood glucose (bg) readings.The user reported the following bg reading comparisons between the user's non-dario meter and his dario meter, respectively: 102 mg/dl vs.116 mg/dl, 109 mg/dl vs.127 mg/dl, 125 mg/dl vs.188 mg/dl, 114 mg/dl vs.154 mg/dl, 130 mg/dl vs.164 mg/dl, 109 mg/dl vs.130 mg/dl, 87 mg/dl vs.99 mg/dl, 106 mg/dl vs.132 mg/dl, 109 mg/dl vs.126 mg/dl, 101 mg/dl vs.128 mg/dl, 141 mg/dl vs.177 mg/dl, and 119 mg/dl vs.137 mg/dl.The user stated that he was using the same drop of blood and that the readings were taken consecutively.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23491100
Report Number3010606081-2025-00096
Device Sequence Number8625765
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale